Table of Contents Author Guidelines Submit a Manuscript
Journal of Electrical and Computer Engineering
Volume 2010 (2010), Article ID 930218, 16 pages
http://dx.doi.org/10.1155/2010/930218
Research Article

Smoothing and Regularization with Modified Sparse Approximate Inverses

Technische Universität München, Boltzmannstraße 3, 80748 Garching, Germany

Received 20 September 2010; Accepted 22 September 2010

Academic Editor: Owe Axelsson

Copyright © 2010 T. Huckle and M. Sedlacek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Huckle and M. Sedlacek, “Smoothing and Regularization with Modified Sparse Approximate Inverses,” Journal of Electrical and Computer Engineering, vol. 2010, Article ID 930218, 16 pages, 2010. doi:10.1155/2010/930218